# SDR CA190809017

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 35,196 hours
- Engine: Ge CF348E5A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bushing
- Part number: 4074T29P02
- Condition: Worn
- Location: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW ADVISED MTCE THE THE #1 ENGINE WAS PERSISTENTLY APPROACHING (BUT NOT EXCEEDING) ITT LIMITS DURING STARTS.  MOC REQUESTED AN INSPECTION OF THE VGV SYSTEM. AN UNUSUAL AMOUNT OF PLAY WAS FOUND IN ONE OF THE ACTUATORS (MASTER) ON REMOVAL THE ATTACHING BOLT WAS FOUND EXCESSIVELY WORN.  BOLT WAS REPLACED AND ITT INDICATION RETURNED TO NORMAL PARAMETERS ON START UP. (TC# 20190809017)
